MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. EVIS EXERA II XENON LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. EVIS EXERA II XENON LIGHT SOURCE
Model Number CLV-180
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the xenon light source exhibit blinking front panel.There was no patient involvement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation and correction.Updated fields: h2, h6, h11 corrected fields: h11 (technical assistance support (tac)) the device was not returned to olympus for inspection, and the reported failure was confirmed.The customer contacted olympus technical assistance support (tac) via phone.Technical assistance support (tac) had asked the customer when the last time was they replace the lamp on this unit.Customer communicated to technical assistance support (tac), last time they replace the lamp was in 2020.Technical assistance support (tac) communicated to the customer, to replace the lamp and reseat the light source cable.The customer informed tac of the event.The device will not be returned to olympus for evaluation.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
EVIS EXERA II XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24933646
Report Number3002808148-2026-12272
Device Sequence Number20128707
Product Code NWB
UDI-Device Identifier04953170215544
UDI-Public04953170215544
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K133538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown